# SDR COMA0460062

- Difficulty date: January 14, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 22,886 hours, 22,056 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 14463101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5146 WING OVERHEAT WARNING.  REPLACED THE LEFT WING OUTBOARD PICCOLO TUBE.
